Doubling properties and unique continuation at the boundary for elliptic operators with singular magnetic fields

Tom 151 / 2002

Xiangxing Tao Studia Mathematica 151 (2002), 31-48 MSC: Primary 35J10, 35B60, 42B20. DOI: 10.4064/sm151-1-3

Streszczenie

Let $u$ be a solution to a second order elliptic equation with singular magnetic fields, vanishing continuously on an open subset ${\mit \Gamma }$ of the boundary of a Lipschitz domain. An elementary proof of the doubling property for $u^2$ over balls centered at some points near ${\mit \Gamma }$ is presented. Moreover, we get the unique continuation at the boundary of Dini domains for elliptic operators.

Autorzy

  • Xiangxing TaoDepartment of Mathematics
    Ningbo University
    Ningbo, Zhejiang, 315211, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek